# SDR UIEA2017070301098

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 72,007 hours, 10,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B150968
- Condition: Corroded
- Location: Bs 1255
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ANGLE ON THE RT SIDE OVERWING LONGERON INSTALLATION NEAR BS 1255, RBL 127.5 WL 160.  FABRICATE A NEW ANGLE IAW EI  T2017P53M-1452 REV.0. . REPLACED THE DAMAGED ANGLE IAW SRM 51-40-02, REV 37,  AND DWG 65B15096, SHEET 3, REV H.
